# SDR F3LA2024101400150

- Difficulty date: September 21, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N349FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8766
- Aircraft time: 17,256 hours, 7,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AIRBORNE/PEMCO NR  15636.0289 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. 733946 SHEAR PLATE AT L2 DOOR IN AFT WET AREA HAS CRACK. REMOVED AND REPLACED SHEAR PLATE FROM FR-69 L/H IAW A320 SRM 51-44-11 AND SRM 51-72-11. MX ACTION IS ACCEPTABLE.
